Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

General elephants of three-fold divisorial contractions
HTML articles powered by AMS MathViewer

by Masayuki Kawakita PDF
J. Amer. Math. Soc. 16 (2003), 331-362 Request permission

Abstract:

We treat three-fold divisorial contractions whose exceptional divisors contract to Gorenstein points. We prove that a general element in the anti-canonical system around the exceptional divisor has at worst Du Val singularities. As application to classification, we describe divisorial contractions to compound $A_{n}$ points, and moreover, we deduce that any divisorial contraction to a compound $D_{n}$ or $E_{n}$ point has discrepancy $\le 4$.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 14E05, 14E30
  • Retrieve articles in all journals with MSC (2000): 14E05, 14E30
Additional Information
  • Masayuki Kawakita
  • Affiliation: Graduate School of Mathematical Sciences, University of Tokyo, 3-8-1 Komaba, Meguro, Tokyo 153-8914, Japan
  • MR Author ID: 680001
  • Email: kawakita@ms.u-tokyo.ac.jp
  • Received by editor(s): October 22, 2001
  • Received by editor(s) in revised form: September 4, 2002
  • Published electronically: December 2, 2002
  • © Copyright 2002 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 16 (2003), 331-362
  • MSC (2000): Primary 14E05, 14E30
  • DOI: https://doi.org/10.1090/S0894-0347-02-00416-2
  • MathSciNet review: 1949163